# SDR USAA000667

- Difficulty date: April 8, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER FLANGED CORRODED 2 INCHES BY 3 INCHES, STATION 1309 LONGERON 28L AND 28R LOWER FLANGE OF BELT FRAME.  REPLACED FLANGE PER SRM 53-03 PAGE 4G FIG 2A.  (M)
